# SDR AALA201607189035

- Difficulty date: June 30, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086283002
- Condition: Corroded
- Location: Frames 74-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND GOUGES ON RIGHT SEAT TRACK BETWEEN FRAMES 74 AND 84 AT +Y273. REPLACED SEAT TRACK IAW SRM 51-43-01, 51-43-02 & DRAWING 170-65600-407.
